MathSciNet Relay Station
MathSciNet bibliographic data
MR218235 02.70
Robinson, Robert W. Simplicity of recursively enumerable sets. J. Symbolic Logic 32 1967 162–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement